Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

What is Antituberculous agent-induced liver damage -- p-aminosalicylic acid?

What is Antituberculous agent-induced liver damage -- p-aminosalicylic acid?

  • Antituberculous agent-induced liver damage -- p-aminosalicylic acid: Damage or injury to the liver caused by exposure to an antituberculous agent called p-aminosalicylic acid. Antituberculous agents are a relatively uncommon cause of liver damage. Symptoms vary depending on the degree of exposure and hence extent of the liver damage or injury. Mild liver damage may cause few if any symptoms whereas severe damage can ultimately result in liver failure. Symptoms may be acute, subacute or chronic depending on the severity of the exposure. Factors such as age, race, gender, overall health and underlying liver problems may also influence a person's risk of developing liver problems and the severity of the symptoms.

Antituberculous agent-induced liver damage -- p-aminosalicylic acid: Introduction

Types of Antituberculous agent-induced liver damage -- p-aminosalicylic acid:

Broader types of Antituberculous agent-induced liver damage -- p-aminosalicylic acid:

How serious is Antituberculous agent-induced liver damage -- p-aminosalicylic acid?

Complications of Antituberculous agent-induced liver damage -- p-aminosalicylic acid: see complications of Antituberculous agent-induced liver damage -- p-aminosalicylic acid

What causes Antituberculous agent-induced liver damage -- p-aminosalicylic acid?

Causes of Antituberculous agent-induced liver damage -- p-aminosalicylic acid: see causes of Antituberculous agent-induced liver damage -- p-aminosalicylic acid

What are the symptoms of Antituberculous agent-induced liver damage -- p-aminosalicylic acid?

Symptoms of Antituberculous agent-induced liver damage -- p-aminosalicylic acid: see symptoms of Antituberculous agent-induced liver damage -- p-aminosalicylic acid

Complications of Antituberculous agent-induced liver damage -- p-aminosalicylic acid: see complications of Antituberculous agent-induced liver damage -- p-aminosalicylic acid

Antituberculous agent-induced liver damage -- p-aminosalicylic acid: Testing

Diagnostic testing: see tests for Antituberculous agent-induced liver damage -- p-aminosalicylic acid.

Misdiagnosis: see misdiagnosis and Antituberculous agent-induced liver damage -- p-aminosalicylic acid.

How is it treated?

Doctors and Medical Specialists for Antituberculous agent-induced liver damage -- p-aminosalicylic acid: Toxicologist, Hepatologist ; see also doctors and medical specialists for Antituberculous agent-induced liver damage -- p-aminosalicylic acid.
Treatments for Antituberculous agent-induced liver damage -- p-aminosalicylic acid: see treatments for Antituberculous agent-induced liver damage -- p-aminosalicylic acid

Name and Aliases of Antituberculous agent-induced liver damage -- p-aminosalicylic acid

Main name of condition: Antituberculous agent-induced liver damage -- p-aminosalicylic acid

Other names or spellings for Antituberculous agent-induced liver damage -- p-aminosalicylic acid:

Antituberculous agent-induced hepatotoxicity [p-aminosalicylic acid], Hepatotoxicity due to Antituberculous agents [p-aminosalicylic acid]

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise